... noticed I was lossing more hair than normal. Arava was great in helping my lower extremity pain, but not in my wrist. Told my doctor this and she put me on Enbrel along with the Arava and 2.5 mg of Prednisone in the hopes of stopping the Arava. After 5 weeks of this treatment, my hair loss has gotten considerably worse. The doctor has taken me off the Arava now for a week, but I still have the hair loss. Has anyone ever gone bald being on these drugs?
Yes, hair loss has been reported as one of the side effects of taking Arava, perhaps it would be better that you do seek medical advice from the doc who prescribed the med to give you some medication to prevent loss of hair, take care, be well & safe.
started enbrel 6 months ago 50 mg once a week with imuran prednesone tapered off... enbrel worked well for joint issues... my hair is a mess... fried looking... thin... different texture... i use to have thick shiny full hair... also developed skin issues... starting to develop severe headaches questioning continuing but such relief from swollen hot joints...
I have been on Enbrel for almost 2 years and noticed an increase in hair loss. On the other hand, I am also in my 60's, so it's not clear whether it's age related or not. My doctor recommended that I take some vitamin supplements such as Biotin (5000mcg/day) and using a biotin shampoo. Over a 6 months period, I noticed that my hair loss has slowed down. You might give it a try.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Updated 1 Feb 2012 • 3 answers
Updated 27 Mar 2011 • 1 answer
Updated 1 Mar 2015 • 4 answers
Updated 25 Sep 2014 • 1 answer
Updated 30 Nov 2016 • 1 answerFAQ by Drugs.com